# SDR FDEA202206161435

- Difficulty date: June 16, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26158
- Aircraft time: 74,118 hours, 26,178 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Unsecure
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT S WINDOW HANDLE ROTATES OPEN DURING FLIGHT.  THE FRONT LATCH STAYS LATCHED, BUT THE HANDLE  ROTATES OPEN (HAS TO BE HELD SECURE) AND THE  ALIGNMENT ARROWS AT THE AFT END OF THE WINDOW SPLIT  APART FROM EACH OTHER.    INSPECTED LOCKING MECHANISM OF THE WINDOW AND FOUND OK,FOUND  OPERATING MECHANISM CLUTCH NOT PROPERLY ADJUSTED, CRANK ROLLING BY ITSELF. PERFORMED ADJUSTMENT OF WINDOW OPERATING CRANK AND OPERATING MECHANISM CLUTCH AS PER AMM 56-11-02-5.SYSTEM OK.   AIRCRAFT OK FOR SERVICE.
